| Model Number |
9076-12-20-5 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
04/06/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A second device, that had been implanted in l5-s1, was left as it was, as it presented normal.
Event or Problem Description
The surgeon, through the distributor, reported the c module disengaged at l4-l5.Reoperation was conducted to remove the c module.The remaining modules were left in the disc space, as bony structures were apparent in the a and b modules.